MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number F2/8TA23
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was returned and waiting for analysis to be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a craniotomy to treat cerebral hemorrhage, the drill blade broke during the operation, resulting in a 10-minute procedure delay.It was reported that the procedure was completed using a replacement product.At the time of report, there was no known impact to a patient.Additional details regarding intervention and patient impact is being followed up from the facility.Additional information was received stating that there was no patient or staff impact.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that tool was broken about 3/4 down the fluted portion.The likely cause of failure might be fracture face and location indicate that the tool was used as a prying device while inside a footed attachment.It was also noted that there was surface discoloration and fracture face in both tools is rough and parallel to the stem.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX LEGEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23942254
Report Number1625507-2026-00003
Device Sequence Number7874904
Product Code HBB
UDI-Device Identifier00763000061890
UDI-Public(01)00763000061890(17)300501(10)H6049566(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF2/8TA23
Device Catalogue NumberF2/8TA23
Device Lot NumberH6049566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight55 KG